# SDR 04257624

- Difficulty date: September 13, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW REPORT STATED THAT WITH ONE PACK DEFERRED, RECEIVED PACK OVER PRESSURE WARNING ON T/O ROLL.  ABORTED T/O.  RESET AND SUCCESSFULLY TOOK OFF.  NO RETURN TO GATE.
